# SDR 20010604CW008

- Difficulty date: May 9, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N622SV
- Make and model: Israel GALAXY
- Aircraft serial: 015
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: LA5714004005
- Part serial: NOV990018
- Condition: Leaking
- Location: Brake Sys
- Part time: 24 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL INSTALLATION POWER BRAKE VALVE WAS FOUND TO BE LEAKING INTERNALLY CAUSING SKYDROL FLUID TO BE SPILLED ON THE PRESSURE SIDE OF THE FORWARD PRESSURE BULKHEAD.
